# SDR COMA9860290

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab
- Part time: 8,929 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CONFIG TRIM WARNING.  REPLACED THE HORIZONTAL TRIM ACTUATOR.
